# SDR WX0A2022092174254

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 48,060 hours, 31,996 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 885677
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU (11WL) FAILS EMERGENCY LIGHT TEST, BATTERY FAULT / REMOVED AND REPLACED EPSU BATTERY AT 11WL LEFT CABIN IAW AMM 33-51-38-000-001A AND 33-51-38-400-001A OPS CHECK GOOD."
